# SDR GAKA2012F00040

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N428SL
- Make and model: Bell 429
- Aircraft serial: 57014
- Aircraft time: 199 hours
- Engine: Pwc PW207D
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 427340352112
- Condition: Out Of Adjust
- Location: Rotor Brake
- Part time: 199 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MADE AN UNSCHEDULED LANDING AFTER DEPARTURE, PILOT NOTICED A CAS MESSAGE "ROTOR BRAKE".   THERE WERE NO ADVERSE INDICATIONS THAT THE ROTOR BRAKE HAD ACTUALLY INADVERTANTLY ENGAGED.   MX INSPECTED THE ROTOR BRAKE SYS AND MADE ADJUSTMENTS TO THE SENSOR THAT CALCULATES THE DISTANCE BETWEEN THE BRAKE DISK AND PAD.  ACFT WAS RETURNED TO SERVICE.
